[1]姚琦伟.指数族分布转折点的置信集[J].东南大学学报(自然科学版),1989,19(1):1-11.[doi:10.3969/j.issn.1001-0505.1989.01.001]
 Yao Qiwei(Department of Mathematics and Mechanics).Confidence Sets for a Change-Point in an Exponential Family[J].Journal of Southeast University (Natural Science Edition),1989,19(1):1-11.[doi:10.3969/j.issn.1001-0505.1989.01.001]
点击复制

指数族分布转折点的置信集()
分享到:

《东南大学学报(自然科学版)》[ISSN:1001-0505/CN:32-1178/N]

卷:
19
期数:
1989年第1期
页码:
1-11
栏目:
信息与通信工程
出版日期:
1989-01-20

文章信息/Info

Title:
Confidence Sets for a Change-Point in an Exponential Family
作者:
姚琦伟
东南大学数学力学系
Author(s):
Yao Qiwei(Department of Mathematics and Mechanics)
关键词:
转折点/指数族分布 似然置信集 大偏差 Edgeworth展开式 越界概率
Keywords:
change-point / exponential family of distributions likelihood based confidence set large deviation Edgeworth expansion boundary crossing probability
分类号:
+
DOI:
10.3969/j.issn.1001-0505.1989.01.001
摘要:
本文给出了指数族分布转折点的两种置信集。经对越界概率的近似值的积分,导出了置信水平的大偏差和Edgeworth展开式。并得到了一些数值计算公式。
Abstract:
Two kinds of confidence sets are given for a change-point in an exponential family in this paper. The large deviations and Edgeworth expansions for the confidence levels are derived by integrating the approximations for boundary crossing probabilities, Some expressions for numerical calculation are obtained.
更新日期/Last Update: 2013-04-30